# SDR UIEA2018031600418

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 85,110 hours, 18,070 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: BMS1348T12C03G01
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FWD FUEL PUMP EICAS MSG IN FLIGHT. REMOVED AND REPLACED LT FWD BOOST PUMP WIRE HARNESS FROM D1550 TO D4600P WIRE W460-301B, 301R, 301X, 001 REF SWPM20-10-00, 20-61-00 OPS GOOD REF AMM 28-22-00 C/W CDCCL AND SFAR 88.
